# SDR HALA0600801

- Difficulty date: October 6, 2006
- Submitted: October 18, 2006
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-300
- Aircraft serial: 33422
- Aircraft time: 14,730 hours, 2,820 cycles
- Engine: Pwa PW4060
- Engine time: 6,410 hours, 1,188 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DURING ETOPS 2 CHK MINOR L/E FOD, DAMAGE NOTED TO NR 2 ENG FAN BLADE WHERE MARKED.  NICK DAMAGE DIMENSIONS ARE 5/16" BY 1/8" DEEP 4" FROM BLADE TIP.  MOC CONTACTED.  NOT WITHIN DISPATCH LIMITS FAN BLADE BLENDED IAW AMM 72-31-02 IAW AMM 72-31-02 PARA 2 ITEM 4D FPI DEFERRED FOR HNL.  MUST BE CARRIED OUT WITHIN 7 FLIGHTS OR 121 HRS OF OPS.
